Lipschitz continuous and compact composition operators in hyperbolic classes

Show simple item record

dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor.author Taskinen, Jari
dc.contributor.author Rättyä, Jouni
dc.contributor.author Pérez-González, Fernando
dc.date.accessioned 2011-04-04T14:30:06Z
dc.date.available 2011-04-04T14:30:06Z
dc.date.issued 2011
dc.identifier.citation Taskinen , J , Rättyä , J & Pérez-González , F 2011 , ' Lipschitz continuous and compact composition operators in hyperbolic classes ' , Mediterranean journal of mathematics , vol. 8 , no. 1 , pp. 123-135 . https://doi.org/10.1007/s00009-010-0054-z en
dc.identifier.issn 1660-5446
dc.identifier.other PURE: 9687239
dc.identifier.other PURE UUID: a34e0832-ff17-46a9-a6e5-583369979bec
dc.identifier.other WOS: 000287148000008
dc.identifier.other Scopus: 79751527932
dc.identifier.uri http://hdl.handle.net/10138/26022
dc.format.extent 13
dc.language.iso eng
dc.relation.ispartof Mediterranean journal of mathematics
dc.rights en
dc.subject 111 Mathematics en
dc.title Lipschitz continuous and compact composition operators in hyperbolic classes en
dc.type Article
dc.description.version Non Peer reviewed
dc.identifier.doi https://doi.org/10.1007/s00009-010-0054-z
dc.type.uri info:eu-repo/semantics/other
dc.type.uri http://purl.org/eprint/status/NonPeerReviewed
dc.contributor.pbl

Files in this item

Total number of downloads: Loading...

Files Size Format View
perata.pdf 205.0Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record